Been on welbutrin for 8 days and I haven't taken

Patient : Been on welbutrin for 8 days and I haven't taken one in 72 hours. Went to the doctor Friday with unexplained weakness in my legs and arms and stomach upset. Only way to describe it would be a grippy feeling in my upper abdomen. Lost weight and no interest in food still after stopping the pills
Symptoms:  Weakness arms and legs, stomach upset. Hardly any diarrhea or nausea though.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a spot more a lesion on the side of the face not pussy, but like hard skin, itchy small spots around it , no...

Q: Im having trouble with shortness of breath and low oxygen levels, been diagnosed with APAD. Live at 7000 ft. in Color...

Q: I'm 67 year old male, with otherwise normal vision. For the past month, I would wake up with a clear vision, and then...

Q: Hello i have been having hypoglycemia episodes off and on for the last year and a half. Maybe more. My diabeties test...

Q: I need to get my Top Right #3 Tooth Extracted. My Sinus is literally right on it. I have had in my lifetime several O...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews